D. Charalambos, K. C. Aliprantis, and . Border, Infinite Dimensional Analysis: a Hitchhiker's Guide, 2006.

J. Aubin and A. Cellina, Differential inclusions, Grundlehren der Mathematischen Wissenschaften, vol.264
URL : https://hal.archives-ouvertes.fr/hal-00915425

. Springer-verlag, Set-valued maps and viability theory, 1984.

J. Aubin, H. Frankowska, and A. Lasota, Poincaré's recurrence theorem for set-valued dynamical systems, Ann. Polon. Math, vol.54, issue.1, pp.85-91, 1991.

M. Benaïm, J. Hofbauer, and S. Sorin, Stochastic approximations and differential inclusions, SIAM J. Control Optim, vol.44, issue.1, pp.328-348, 2005.

A. Benveniste, M. Métivier, and P. Priouret, Adaptive algorithms and stochastic approximations, Applications of Mathematics, vol.22, 1990.

P. Bianchi, W. Hachem, and A. Salim, Constant step stochastic approximations involving differential inclusions: stability, long-run convergence and applications, Stochastics, vol.91, issue.2, pp.288-320, 2019.
URL : https://hal.archives-ouvertes.fr/hal-02369439

J. Bolte and E. Pauwels, Conservative set valued fields, automatic differentiation, stochastic gradient method and deep learning, 2019.
URL : https://hal.archives-ouvertes.fr/hal-02521848

J. Bolte, A. Daniilidis, A. Lewis, and M. Shiota, Clarke subgradients of stratifiable functions, SIAM Journal on Optimization, vol.18, issue.2, pp.556-572, 2007.

F. H. Clarke, Y. S. Ledyaev, R. J. Stern, and P. R. Wolenski, Nonsmooth analysis and control theory, Graduate Texts in Mathematics, vol.178, 1998.
URL : https://hal.archives-ouvertes.fr/hal-00863298

D. Davis, D. Drusvyatskiy, S. Kakade, and J. D. Lee, Stochastic subgradient method converges on tame functions, Found Comput Math, issue.20, pp.119-154, 2020.

M. Faure and G. Roth, Ergodic properties of weak asymptotic pseudotrajectories for set-valued dynamical systems, Stoch. Dyn, vol.13, issue.1, p.23, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00555214

R. Z. , Has'minski?. The averaging principle for parabolic and elliptic differential equations and Markov processes with small diffusion, Teor. Verojatnost. i Primenen, vol.8, pp.3-25, 1963.

A. D. Ioffe, An invitation to tame optimization, SIAM J. on Optimization, vol.19, issue.4, pp.1894-1917, 2009.

S. Kakade and J. D. Lee, Provably correct automatic sub-differentiation for qualified programs, Advances in Neural Information Processing Systems, vol.31, pp.7125-7135, 2018.

H. J. Kushner and G. G. Yin, Stochastic approximation and recursive algorithms and applications, Applications of Mathematics, vol.35, 2003.

G. Lebourg, Generic differentiability of Lipschitzian functions, Transactions of the American Mathematical Society, vol.256, pp.125-144, 1979.

S. Majewski, B. Miasojedow, and E. Moulines, Analysis of nonsmooth stochastic approximation: the differential inclusion approach, 2018.

S. Meyn and R. L. Tweedie, Markov Chains and Stochastic Stability, 2009.

A. Paszke, S. Gross, S. Chintala, G. Chanan, E. Yang et al., Automatic differentiation in PyTorch, 2017.

G. Roth and W. H. Sandholm, Stochastic approximations with constant step size and differential inclusions, SIAM J. Control Optim, vol.51, issue.1, pp.525-555, 2013.

L. Van-den-dries and C. Miller, Geometric categories and o-minimal structures, Duke Math. J, vol.84, issue.2, pp.497-540, 1996.